# SDR I5EA2019050800001

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 68,623 hours, 46,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 8354
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EMERGANCY LIGHT POWER SUPPLY M1479 STA 598A INOP.  CORRECTIVE ACTION: REMOVED AND REPLACED EMERGANCY LIGHT POWER SUPPLY M179 AT STA 597A IAW AMM 33-51-51.
